INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS

S.NO Volume Issue Title of the paper Author(s) View Article
1 Volume 2 Issue 1 Special cases in a Mathematical Model of an Ecological Ammensalism with Unlimited resources-A Numerical Study K.V.L.N. Acharyulu, N.Ch.Pattabhi Ramacharyulu
2 Volume 2 Issue 1 Blood Flow in Human Body M.S.Bisht, Amit Singh Negi
3 Volume 2 Issue 1 Almost Unbiased Estimator of finite population Mean in survey sampling H.S.Jhajj, Davinder Kumar Garg, Ghansham Mishra
4 Volume 2 Issue 1 Optimization of EOQ Inventory models with two backorders R.Kalaiarasi, W.Ritha
5 Volume 2 Issue 1 Solution of Fully Fuzzy Linear system with Triangular Fuzzy Numbers(a,b,c) A.kumar, N.Babbar, A.Bansal
6 Volume 2 Issue 1 M/M/1 Retrial Queueing system with single working vacation under Non-Pre-Emptive Priority Service A.Muthu Gnanpathi Subramanian, G.Ayyappan, Gopal Sekar
7 Volume 2 Issue 1 A Note on a new three variable analogue of Hermite Polynomials of II Kind Mumtaz Ahmad Khan, Abdul Hakim Khan, Naeem Ahmad
8 Volume 2 Issue 1 Aris Dispersion in a chiral Fluid Bounded by Porous Layers in thfe Presence of convective current N.Rudraiah, S.V.DRaghunatha Reddy